Odd primary homotopy exponents of compact simple Lie groups

Donald M. Davis, Stephen D Theriault

Research output: Contribution to journalArticle

Abstract

We note that a recent result of the second author yields upper bounds for odd-primary homotopy exponents of compact simple Lie groups which are often quite close to the lower bounds obtained from v1-periodic homotopy theory.
Original languageEnglish
Pages (from-to)195-202
Number of pages8
JournalGeometry & Topology Monographs
Volume13
Publication statusPublished - 2008

    Fingerprint

Cite this